| Model Number |
11102CM |
| Medical Device Problem Codes |
No Display/Image (1183); Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device in question was returned manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that after procedure, image has disappeared (blue screen on the telepack).No negative impact in state of health reported.
Additional Manufacturer Narrative
Device evaluation: a visual and functional test was carried out on the endoscope.The endoscope has normal wear marks on outer surfaces.Image was inspected using telepak tp101 and c-mac ccu-s.Image remains good during both inspections.Customer complaint " after procedure, image has disappeared (blue screen on the telepack)" cannot be confirmed.Possible causes for the error described by the customer could be: another device in the customer's imaging chain had a defect.A cable in the customer's imaging chain was not plugged in correctly.The actual cause cannot be determined by this investigation.The event is filed under internal karl storz complaint id: (b)(4).